MAUDE Adverse Event Report: Impulse Dynamics USA, Inc. OPTIMIZER Smart; Implantable Pulse Generator

Impulse Dynamics USA, Inc. OPTIMIZER Smart; Implantable Pulse Generator
Model Number CCM X10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Device Overstimulation of Tissue (1991)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an os ipg reported feeling pocket stimulation from both leads.During the lead revision procedure to address this, the physician reportedly cut his glove and felt that the os ipg that had been previously implanted had been possibly compromised.He therefore requested a new ccm device be implanted.The patient was subsequently implanted with a new osm ipg without complication.The original os ipg was scrapped by the hospital and was therefore unavailable for evaluation.There is no evidence the os ipg previously malfunctioned prior to explant.

Brand Name
OPTIMIZER Smart
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
Impulse Dynamics USA, Inc.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
christian toto
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
+1(856)434-7921
MDR Report Key50258198
Report Number3012563838-2026-00064
Device Sequence Number21504786
Product Code QFV
UDI-Device Identifier00810003380050
UDI-Public00810003380050
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/06/2023
Device Model NumberCCM X10
Device Catalogue Number10-B411-3-XX
Device Lot NumberH4723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown